i have had what looked looked like a rash on my penis (small red spots) and it itched my g/f gave me some cream for the itching something her doctor gave her some time back for using a lubricant that irritate her anyway the doctor told her that if i was itchy too i may us it. So i used it this time when i sene this redness and spots so i us the cream, itching went away but i know have what looks like dry crackly skin i wash it and its a bit tender the dryness goes away but comes back with in hours. i made an appointment but its not till next week should i be concerned and go to the ER, what is it? if it is an STD and i have only been with my g/f does this mean she has been unfaithful?
I cannot confirm anything without examination but it can be eczema. Chronic fungal infection may also present this way. Eczema is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).
I would suggest you to get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.